# SDR DALA2024072207373

- Difficulty date: July 20, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 57,830 hours, 30,247 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3140 CORROSION TRAILING EDGE LOWER SURFACE OF UPPER SKIN AT LEVEL RIB 14 TO RIB 15 0N LH WING. CORRECTIVE ACTION: REPAIRED PER ER/A 617944-14. (0457653)
